Hensley, Douglas individual record
Retired Senior Professor
selected publications
Academic Articles33
  • Cellarosi, F., Hensley, D., Miller, S. J., & Wellens, J. L. (2015). Continued Fraction Digit Averages and Maclaurin’s Inequalities. Experimental Mathematics. 24(1), 23-44.
  • Dajani, K., Hensley, D., Kraaikamp, C., & Masarotto, V. (2012). Arithmetic and ergodic properties of `flipped' continued fraction algorithms. Acta Arithmetica. 153(1), 51-79.
    doi badge
  • Hensley, D. (2012). Continued fractions, Cantor sets, Hausdorff dimension, and transfer operators and their analytic extension. Discrete & Continuous Dynamical Systems - A. 32(7), 2417-2436.
    doi badge
  • Hensley, D. (2001). The geometry of badly approximable vectors. New York Journal of Mathematics. 7, 303-318.
  • Hensley, D. (2000). The statistics of the continued fraction digit sum. Pacific Journal of Mathematics. 192(1), 103-120.
    doi badge
  • Hensley, D. (2006). Continued Fractions. World Scientific.
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368